# SDR MASA200700254

- Difficulty date: May 9, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 6,397 hours, 4,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH RON TUC - FLOOR LEVEL EMERGENCY LIGHT INOP ON AFT SERVICE DOOR.  RESECURED CONNECTOR.
